MathSciNet Relay Station
MathSciNet bibliographic data
MR165880 (29 #3160) 81.15
Shale, David; Stinespring, W. Forrest States of the Clifford algebra. Ann. of Math. (2) 80 1964 365–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement